# SDR CALA9801524

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14564
- Make and model: Doug DC-9-31
- Aircraft serial: 47490
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 775
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN CORRODED AT AFT BAGGAGE BIN STA 775, LONGERON 30 TO 29R.  A DOUBLER WAS INSTALLED IAW ECRA 5331-01028.
